Alert archive / Kentucky / Tornado Warnings in 2013
Tornado Warning 27, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Nov 17, 2013, 3:58 PM CST for Butler County, Kentucky. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 17, 2013, 3:58 PM CST (21:58 UTC)
- Expired
- Nov 17, 2013, 4:30 PM CST
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Butler County, KY
The radar
The Ft Campbell radar (KHPX), 65 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 17, 4:07 PM CST | TSTM WND DMG | Rochester, KY | TREES AND POWERLINES REPORTED DOWN. |
| Nov 17, 4:07 PM CST | TSTM WND DMG | Rochester, KY | ROOF REPORTED BLOWN OFF A HOME. |
| Nov 17, 4:10 PM CST | TORNADO | 3 Ssw Rochester, KY | *** 1 INJ *** AN EF-1 TORNADO WITH MAXIMUM WINDS OF 105 MPH TOUCHED DOWN JUST WEST OF HUNTSVILLE. THE TORNADO MOVED EAST FOR A PATH OF APPROXIMATELY FIVE MILES AND A MAXIMUM WIDTH OF 200 YARDS BEFORE LIFTING. A FEW HOMES WERE DAMAGED AND MULTIPLE TREES WERE UP |
| Nov 17, 4:28 PM CST | TSTM WND DMG | 3 S Rochester, KY | ROOFS OFF HOMES. OLD POST OFFICE DAMAGED AND TREES DOWN IN THE TOWN OF HUNTSVILLE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 1:58 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 619 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 391 m²/s²
- 0-3 km storm-relative helicity
- 476 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069
WFUS53 KLMK 172158
TORLMK
KYC031-172230-
/O.NEW.KLMK.TO.W.0027.131117T2158Z-131117T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
358 PM CST SUN NOV 17 2013
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 430 PM CST
* AT 356 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES SOUTHEAST OF GREENVILLE...AND MOVING
EAST AT 55 MPH.
HAZARD...TORNADO AND SMALL HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
MORGANTOWN AROUND 420 PM CST.
OTHER LOCATIONS IN THE WARNING INCLUDE HUNTSVILLE...HARPER
CROSSROADS...ROCHESTER...SILVER CITY...PLEASANT HILL...SOUTH HILL...
PROVO...MINING CITY...LEETOWN AND DUNBAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3708 8694 3709 8690 3712 8690 3715 8693
3718 8693 3727 8684 3730 8646 3718 8655
3718 8657 3718 8662 3714 8662 3706 8665
3707 8695
TIME...MOT...LOC 2158Z 265DEG 49KT 3717 8703
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
TWF1 follow-up statement
269
WWUS53 KLMK 172215
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
515 PM EST SUN NOV 17 2013
KYC031-172230-
/O.CON.KLMK.TO.W.0027.000000T0000Z-131117T2230Z/
BUTLER KY-
415 PM CST SUN NOV 17 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL BUTLER COUNTY
UNTIL 430 PM CST...
AT 410 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES WEST-SOUTHWEST OF MORGANTOWN...AND MOVING EAST
AT 55 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
MORGANTOWN AROUND 420 PM CST.
DUNBAR AROUND 420 PM CST.
OTHER LOCATIONS IN THE WARNING INCLUDE DIMPLE...YOUNGTOWN...EDEN...
ABERDEEN...NEEDMORE...MONFORD...WOODBURY...HULDEVILLE...HORSEMILL AND
JETSON.
THIS IS A VERY DANGEROUS STORM!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3708 8694 3709 8690 3712 8690 3715 8693
3718 8693 3727 8684 3730 8646 3718 8655
3718 8657 3718 8662 3714 8662 3706 8665
3707 8695
TIME...MOT...LOC 2213Z 265DEG 46KT 3718 8682
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
TWFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Nov 17, 3:15 PM CST, 43 minutes earlier.
Area forecast discussion, Nov 17, 3:15 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 PM EST Sun Nov 17 2013
...Forecast Update...
Issued at 414 PM EST Sun Nov 17 2013
The chain of supercell storms continues to weaken as it pushes east.
Warm advection showers just ahead of the line is taking care of some
of the instability. One storm that has a history of producing damage
is currently in Lawrence county in Indiana. This will pass north of
our forecast area. Another storm to watch is moving across eastern
Henderson county in Kentucky. This one will get into our area very
soon. We will also keep an eye on the cell moving into Caldwell
county in Kentucky. That one is moving more right of the mean wind,
with it still under a tornado warning. And finally, there is a
convective line developing behind these cells, across the Wabash
Valley. This line is with the cold front and there are stout winds
behind this front, as shown with 30-40 knot gusts. It appears to be
filling a little better and some guidance shows it should expand
into a very narrow line and continue progressing east-southeast.
.SHORT TERM (Now through Monday Night)...
Issued at 245 PM EST Sun Nov 17 2013
As expected, a powerful jet rounding the base of an amplifying 500mb
trough over the upper midwest has cause rapid intensification of low
pressure now over northern Illinois. By early Monday, this low will
deepen below 985mb as it races northeast across northern Michigan. A
strong and sharp cold front has spawned supercells, some quite
strong, across central Illinois and southeast Missouri, which
continue to march east-northeast toward Indiana and Kentucky. The
front and associated convection will move east-southeast later
through the afternoon, crossing the Ohio River early this evening.
The chain of supercell storms is on track to grow upscale into a
squall line, however, latest imagery and large-scale dynamics
indicates this may stay in supercellular mode a little longer this
afternoon and evening than originally expected, reaching our western
and northwestern counties. Still anticipate it to grow upscale into
a line with straight-line wind damage as it progresses east through
portions of our CWA. A few breaks in the clouds, especially just
ahead of the line are allowing temps to reach upper 60s and low 70s,
combined with slab lifting of the moist lower-levels into a highly
unstable upper atmosphere will keep the severe threat going through
this evening. Additionally, if a squall line forms and begins to
surge with the cold cool formation, potential mesovortex generation
on bowing segments will be possible. Strong 0-1 SRH will support
weak tornadoes within those bowing sections.
Once this activity exits the CWA, which should be around midnight,
rapid clearing will develop with mostly clear skies expected by
dawn. Gusty west winds right behind the front will diminish by
daybreak to around 10 mph. Lows tonight will fall to the upper 40s.
Dry conditions and mostly clear skies are expected Monday, with
breezy west-northwest winds by the afternoon. High temperatures will
reach the middle and upper 50s. Temperatures will cool into the 30s
for lows Monday night as cool high pressure builds across the region.
.LONG TERM (Tuesday through Sunday)...
Issued at 140 PM EST Sun Nov 17 2013
Sfc high pressure will settle into the area Monday behind the cold
front. The first half of the work week will be dry and cool. Look
for highs in the upper 40s and lower 50s Mon-Wed with lows in the
upper 20s and lower 30s.
Rain chances will arrive Wed night as the tail end of a cold front
brings shallow moisture to the region. A better chance for showers
and perhaps storms will arrive Fri/Sat as a strong upper trough
drops into the Great Lakes region pushing a strong cold front
through the Midwest. We'll see a warm up into the mid 50s to
around 60 Thurs/Fri ahead of the front and then cooling off into the
30s for highs for the beginning of next week. Although operational
GFS and ECMWF are more in line with features associated with this
weather system at the end of the week, timing differences still
exist and will need to be refined in coming forecasts.
&&
.AVIATION (18Z TAF Update)...
Updated at 1230 PM EST Sun Nov 17 2013
Widespread rain showers with occasional embedded thunder will
continue to gradually push east, with lighter scattered showers to
follow for this afternoon. Visibilities will vary within this broad
area of showers and may temporarily fall to less than 2 miles.
Southerly winds around 15 to 20kt can be expected this afternoon
with some gusts up to 35 knots possible. A break in the rain has
arrived at SDF, with BWG and LEX to follow as the afternoon
progresses. With this we could see cigs increase into the high-end
MVFR range.
A strong to severe squall line is expected to develop along a strong
cold front across southern Indiana this afternoon and race across
the region late this afternoon and early evening. This line will
likely bring strong to possibly severe west wind gusts and brief
intense rain, leading to reduced visibility and at least low-end
MVFR cigs. Will estimate this line to move through SDF around 23Z to
01Z and between 00Z and 02Z at BWG and LEX. This strong cold front
will abruptly shift winds to the west-northwest at around 15kt with
higher gusts this evening, but diminish to around 10 knots by
daybreak Monday. Skies will clear rapidly overnight, with breezy
west-northwest winds and VFR conditions on tap Monday.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...WIND ADVISORY until Midnight EST /11 PM CST/ tonight FOR
KYZ023>043-045>049-053>057-061>067-070>078-081-082.
IN...WIND ADVISORY until Midnight EST /11 PM CST/ tonight FOR
INZ076>079-083-084-089>092.
&&
Update.........MJP
Short Term.....MJP
Long Term......13
Aviation.......MJPHazardous weather outlook, Nov 17, 10:30 AM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EST SUN NOV 17 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-181630- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 1130 AM EST SUN NOV 17 2013 /1030 AM CST SUN NOV 17 2013/ ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/ TONIGHT... ...SIGNIFICANT THREAT OF DAMAGING WINDS AND TORNADOES THIS AFTERNOON AND EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE STORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. A SQUALL LINE IS ANTICIPATED TO MOVE ACROSS SOUTHERN INDIANA AND MUCH OF KENTUCKY. IF ENOUGH INSTABILITY DEVELOPS AHEAD OF THIS LINE...WIDESPREAD DAMAGING WINDS AND A FEW TORNADOES WILL BE POSSIBLE. ALSO...A WIND ADVISORY IS IN EFFECT THIS AFTERNOON AND EVENING WITH SOUTHERLY WINDS INCREASING TO 20 TO 25 MPH...WITH GUSTS UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT WIND DAMAGE AND ANY PERSISTENT ROTATION THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. 13
In the hours before
Local storm report, Nov 17, 10:37 AM CST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1137 AM EST SUN NOV 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM FLOOD 1 S CLARKSVILLE 38.30N 85.76W
11/17/2013 CLARK IN EMERGENCY MNGR
CAR DROVE INTO WATER ON EASTERN BOULEVARD...OCCUPANTS
RESCUED
&&
EVENT NUMBER LMK1300556
13Special weather statement, Nov 17, 3:15 PM CST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM CST SUN NOV 17 2013
INZ083-089-KYZ023-024-026-172210-
BRECKINRIDGE KY-DUBOIS IN-HANCOCK KY-OHIO KY-PERRY IN-
315 PM CST SUN NOV 17 2013
...STRONG THUNDERSTORMS APPROACHING HANCOCK AND PERRY COUNTIES...
AT 315 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES WEST OF OWENSBORO...AND MOVING NORTHEAST
AT 60 MPH.
STRONG TO SEVERE STORMS OVER HENDERSON COUNTY ARE PUSHING EASTWARD
AND WILL MOVE INTO HANCOCK COUNTY KENTUCKY AND PERRY COUNTY INDIANA
BY 415 PM CST. THIS STORM HAS BEEN PRODUCING A WIDE RANGE OF
HAZARDOUS WEATHER ACROSS WESTERN KENTUCKY. BE PREPARED IF WE ISSUE A
WARNING FOR YOUR COMMUNITY.
* THIS STORM WILL ALSO IMPACT...
HAWESVILLE...
TELL CITY...
LEWISPORT...
CANNELTON...
THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS
74 AND 79.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE
INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3794 8697 3794 8693 3799 8686 3801 8678
3810 8677 3811 8681 3820 8680 3820 8688
3827 8677 3819 8646 3770 8666 3769 8685
3771 8687 3775 8683 3780 8683 3784 8686
3784 8692 3790 8692 3790 8699
TIME...MOT...LOC 2108Z 246DEG 34KT 3774 8733
JDGSpecial weather statement, Nov 17, 3:58 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EST SUN NOV 17 2013
INZ076>079-083-172255-
DUBOIS IN-JEFFERSON IN-ORANGE IN-SCOTT IN-WASHINGTON IN-
458 PM EST SUN NOV 17 2013
......STRONG THUNDERSTORMS APPROACHING ORANGE...WASHINGTON AND SCOTT
COUNTY INDIANA...
AT 451 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES WEST OF SHOALS...AND MOVING EAST
SOUTHEAST AT 50 MPH.
MODERATE RAIN REDUCING VISIBILITIES...AND STRONG GUSTY WINDS OF
AROUND 45 TO 55 MPH...ARE EXPECTED WITH THESE STORMS.
NATIONAL WEATHER SERVICE INDIANAPOLIS IS ISSUING SEVERE THUNDERSTORM
WARNING FOR THIS LINE OF STORMS WHICH WILL PUSH INTO THE NORTHERN
PORTIONS OF DUBOIS...ORANGE AND SCOTT COUNTIES. THESE ARE PRODUCING
WIND DAMAGE AND IF THIS TREND CONTINUES...MORE WARNINGS WILL
COMMENCE.
* THIS STORM WILL ALSO IMPACT...
PAOLI...
SCOTTSBURG...
SALEM...
ABYDEL AND ORANGEVILLE...
ORLEANS AND WOODLAWN GROVE...
THIS STORM WILL AFFECT INTERSTATE 65 IN INDIANA BETWEEN MILE MARKERS
29 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3877 8534 3839 8708 3851 8707 3849 8695
3853 8684 3853 8669 3869 8668 3869 8632
3876 8629 3878 8620 3877 8595 3873 8588
3881 8579 3883 8562 3892 8554 3891 8532
TIME...MOT...LOC 2153Z 243DEG 49KT 3855 8666
JDGThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 2:59 AM CST | Special Weather Statement | LMK | Henry | 16 min |
| Nov 17, 4:19 AM CST | Special Weather Statement | LMK | Trimble | 2 hr |
| Nov 17, 5:30 AM CST | Special Weather Statement | LMK | Breckinridge, Bullitt, Hancock, Henry, Jefferson, Meade and 2 more | 115 min |
| Nov 17, 3:15 PM CST | Special Weather Statement | LMK | Hancock | 55 min |
| Nov 17, 3:36 PM CST | Severe Thunderstorm Warning | LMK | Hancock, Meade | 29 min |
| Nov 17, 3:43 PM CST | Areal Flood Advisory | LMK | Hancock | 2 hr |
| Nov 17, 4:09 PM CST | Severe Thunderstorm Warning | LMK | Meade | 31 min |
| Nov 17, 4:15 PM CST | Special Weather Statement | LMK | Jefferson | 45 min |
| Nov 17, 4:22 PM CST | Tornado Warning | LMK | Butler, Edmonson, Warren | 28 min |
| Nov 17, 4:28 PM CST | Tornado Warning | LMK | Butler | 22 min |
| Nov 17, 4:46 PM CST | Tornado Warning | LMK | Butler, Warren | 29 min |
| Nov 17, 4:48 PM CST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart | 32 min |
| Nov 17, 4:51 PM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 29 min |
| Nov 17, 5:02 PM CST | Tornado Warning | LMK | Logan, Warren | 18 min |
| Nov 17, 5:19 PM CST | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 31 min |
| Nov 17, 5:22 PM CST | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 28 min |
| Nov 17, 5:33 PM CST | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 42 min |
| Nov 17, 5:37 PM CST | Special Weather Statement | LMK | Green, Marion, Taylor | 28 min |
| Nov 17, 5:39 PM CST | Areal Flood Advisory | LMK | Edmonson, Logan, Warren | 3 hr |
| Nov 17, 5:47 PM CST | Special Weather Statement | LMK | Harrison | 28 min |
| Nov 17, 5:50 PM CST | Severe Thunderstorm Warning | LMK | Allen, Barren, Edmonson, Green, Metcalfe, Warren | 30 min |
| Nov 17, 5:53 PM CST | Severe Thunderstorm Warning | LMK | Harrison, Nicholas, Scott | 32 min |
| Nov 17, 5:58 PM CST | Special Weather Statement | LMK | Boyle | 32 min |
Nearby
Tornado Warnings in Kentucky, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.